# SDR N93A20090423508QS

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GV
- Aircraft serial: 631
- Aircraft time: 8,194 hours, 3,021 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 0860211001
- Part serial: 602110501
- Condition: Leaking
- Location: Zone 100
- Part time: 8,194 hours, 3,021 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING, BRAKE PRESSURE GAUGE SHOWED 900 PSI. CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.
